# SDR USAA2010102992453

- Difficulty date: October 16, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 76,080 hours, 26,725 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - NR I2D52602/007 - CORROSION ON SMALL CLIP ON AFT CARGO DOOR LOWER FORWARD CORNER INTERIOR.  REPLACED SMALL CLIP ON AFT CARGO DOOR LOWER FORWARD CORNER INTERIOR IAW B757 SRM 51-10-00, 51-40-02 & BOEING DRAWING 69-47423-7.
